Propriétés (𝐐) et (𝐂). Variété commutante  [ Properties (𝐐) and (𝐂). Commuting variety ]
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, p. 477-508

Let X be a complex, smooth, irreducible algebraic variety, E and F be two finite dimensional complex vector spaces and μ be a morphism from X to the space Lin(E,F) of linear maps from E to F. For x in X, we denote by E(x) and x·E the kernel and the image of μ(x), and by μ ¯ x the morphism from X to Lin(E(x),F/(x·E)) which associates to y the linear map vμ(y)(v)+x·E. Let i μ be the smallest dimension of E(x). We say that μ has property (𝐑) at x if i μ ¯ x is not greater than i μ . Let F * be the dual of F, S(F) be the symmetric algebra of F, μ be the ideal of 𝒪 X S(F) generated by the functions (x,v ' )v ' ,μ(x)(v) where v is in E and μ be the subvariety of zeros in X×F * of μ , μ be the radical of μ , Σ be the support of μ / μ in X×F * and S be the projection of Σ on X. The first main result says that under two technical conditions on μ, S is a closed subset of X whose codimension is at least equal to 2 if and only if the closure of the subset of points in X at which μ has not property (𝐑), has codimension at least equal to 2. Let 𝔤 be a Lie algebra. We say that 𝔤 has the property (𝐂) at the element ξ of 𝔤 if the adjoint map from 𝔤 to the space of linear endomorphisms of 𝔤 has the property (R) at ξ and that 𝔤 has the property (𝐐) at the element v ' of 𝔤 * if the coadjoint map from 𝔤 * to Lin(𝔤,𝔤 * ) has the property (R) at v ' . The algebra 𝔤 has the property (Q) at v ' if and only if the index of the stabilizer 𝔤(v ' ) of v ' is equal to the index of 𝔤. The second main result says that any reductive Lie algebra has property (Q) at any point of 𝔤 * .

Soient X une variété algébrique complexe, lisse, irréductible, E et F deux espaces vectoriels complexes de dimension finie et μ un morphisme de X dans l’espace Lin(E,F) des applications linéaires de E dans F. Pour xX, on note E(x) et x·E le noyau et l’image de μ(x), μ ¯ x le morphisme de X dans Lin(E(x),F/(x·E)) qui associe à y l’application linéaire vμ(y)(v)+x·E. Soit i μ la dimension minimale de E(x). On dit que μ a la propriété (𝐑) en x si i μ ¯ x est inférieur à i μ . Soient F * le dual de F, S(F) l’algèbre symétrique de F, μ l’idéal de 𝒪 X S(F) engendré par les fonctions (x,v ' )v ' ,μ(x)(v)v est dans E et μ la sous-variété des zéros dans X×F * de μ . Désignant par μ le radical de  μ , par Σ le support de μ / μ dans X×F * et par S la projection de Σ sur X, le premier résultat principal de ce mémoire dit que sous deux conditions techniques sur μ, S est une partie fermée de X dont la codimension est supérieure à 2 si et seulement si l’adhérence de l’ensemble des points de X en lesquels μ n’a pas la propriété (𝐑), a une codimension supérieure à 2. Soit 𝔤 une algèbre de Lie. On dit que 𝔤 a la propriété (𝐂) en l’élément ξ de 𝔤 si l’application adjointe de 𝔤 dans l’espace des endomorphismes linéaires de 𝔤 a la propriété (R) en ξ et que 𝔤 a la propriété (𝐐) en l’élément v ' de 𝔤 * si l’application coadjointe de 𝔤 * dans Lin (𝔤,𝔤 * ) a la propriété (R) en v ' . L’algèbre 𝔤 a la propriété (Q) en v ' si et seulement si l’indice du stabilisateur 𝔤(v ' ) de v ' est égal à l’indice de 𝔤. Le deuxième résultat principal dit qu’une algèbre de Lie réductive a la propriété (Q) en tout point de 𝔤 * .

DOI : https://doi.org/10.24033/bsmf.2471
Classification:  14A10,  14L17,  22E20,  22E46
Keywords: index, Lie algebra, linear endomorphism, codimension, algebraic variety
@article{BSMF_2004__132_4_477_0,
     author = {Charbonnel, Jean-Yves},
     title = {Propri\'et\'es $(\mathbf {Q})$ et $(\mathbf {C})$. Vari\'et\'e commutante},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {4},
     year = {2004},
     pages = {477-508},
     doi = {10.24033/bsmf.2471},
     zbl = {1092.14055},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2004__132_4_477_0}
}
Charbonnel, Jean-Yves. Propriétés $(\mathbf {Q})$ et $(\mathbf {C})$. Variété commutante. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, pp. 477-508. doi : 10.24033/bsmf.2471. http://www.numdam.org/item/BSMF_2004__132_4_477_0/

[1] P. Bernat et al. - Représentations des groupes de Lie résolubles, Monographies de la Société Mathématique de France, vol. 4, Dunod, 1972. | Zbl 0248.22012

[2] J. Dixmier - « Champs de vecteurs adjoints sur les groupes et algèbres de Lie semi-simples », 309 (1979), p. 178-190. | MR 542047 | Zbl 0409.22009

[3] D. Panyushev - « The index of a Lie algebra, the centraliser of a nilpotent element, and the normaliser of the centraliser », arXiv: math.AG/0107031, 2001. | Zbl 1041.17022

[4] R. Richardson - « Commuting varieties of semisimple Lie algebras and algebraic groups », Compositio Math. 38 (1979), p. 311-322. | Numdam | MR 535074 | Zbl 0409.17006

[5] I. Shafarevich - Basic Algebraic Geometry 2, Springer-Verlag, 1994. | MR 1328834 | Zbl 0797.14002

[6] P. Slodowy - Simple singularities and simple algebraic groups, Lecture Notes in Mathematics, vol. 815, Springer-Verlag, 1980. | MR 584445 | Zbl 0441.14002

[7] P. Tauvel - « Sur les éléments réguliers dans les algèbres de Lie réductives », Bull. Sci. Math. 113 (1989), p. 51-83. | MR 984427 | Zbl 0681.17008